首页
学术期刊
论文检测
AIGC检测
热点
更多
数据
ON THE DYNAMIC NON-EQUIVALENCE OF TARIFFS AND QUOTAS IN THE MONETARY MODEL OF THE BALANCE OF PAYMENTS
被引:4
|
作者
:
BLEJER, MI
论文数:
0
引用数:
0
h-index:
0
机构:
BAR ILAN UNIV, IL-52100 RAMAT GAN, ISRAEL
BAR ILAN UNIV, IL-52100 RAMAT GAN, ISRAEL
BLEJER, MI
[
1
]
HILLMAN, AL
论文数:
0
引用数:
0
h-index:
0
机构:
BAR ILAN UNIV, IL-52100 RAMAT GAN, ISRAEL
BAR ILAN UNIV, IL-52100 RAMAT GAN, ISRAEL
HILLMAN, AL
[
1
]
机构
:
[1]
BAR ILAN UNIV, IL-52100 RAMAT GAN, ISRAEL
来源
:
JOURNAL OF INTERNATIONAL ECONOMICS
|
1982年
/ 13卷
/ 1-2期
关键词
:
D O I
:
10.1016/0022-1996(82)90011-3
中图分类号
:
F [经济];
学科分类号
:
02 ;
摘要
:
引用
收藏
页码:163 / 169
页数:7
相关论文
共 34 条
[1]
ON THE DYNAMIC NON-EQUIVALENCE OF TARIFFS AND QUOTAS IN THE MONETARY MODEL OF THE BALANCE OF PAYMENTS - COMMENT
DANIEL, BC
论文数:
0
引用数:
0
h-index:
0
机构:
UNION UNIV UNION COLL, SCHENECTADY, NY 12308 USA
DANIEL, BC
FRIED, HO
论文数:
0
引用数:
0
h-index:
0
机构:
UNION UNIV UNION COLL, SCHENECTADY, NY 12308 USA
FRIED, HO
TOWER, E
论文数:
0
引用数:
0
h-index:
0
机构:
UNION UNIV UNION COLL, SCHENECTADY, NY 12308 USA
TOWER, E
[J].
JOURNAL OF INTERNATIONAL ECONOMICS,
1985,
18
(3-4)
: 373
-
379
[2]
ON THE DYNAMIC NON-EQUIVALENCE OF TARIFFS AND QUOTAS IN THE MONETARY MODEL OF THE BALANCE OF PAYMENTS - REPLY
BLEJER, MI
论文数:
0
引用数:
0
h-index:
0
机构:
BAR ILAN UNIV, IL-52100 RAMAT GAN, ISRAEL
BAR ILAN UNIV, IL-52100 RAMAT GAN, ISRAEL
BLEJER, MI
HILLMAN, AL
论文数:
0
引用数:
0
h-index:
0
机构:
BAR ILAN UNIV, IL-52100 RAMAT GAN, ISRAEL
BAR ILAN UNIV, IL-52100 RAMAT GAN, ISRAEL
HILLMAN, AL
[J].
JOURNAL OF INTERNATIONAL ECONOMICS,
1985,
18
(3-4)
: 381
-
382
[3]
THE NON-EQUIVALENCE OF TARIFFS AND QUOTAS - AN EXTENSION
REIBER, WJ
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV WISCONSIN PARKSIDE,KENOSHA,WI 53140
UNIV WISCONSIN PARKSIDE,KENOSHA,WI 53140
REIBER, WJ
[J].
JOURNAL OF ECONOMIC STUDIES,
1987,
14
(01)
: 55
-
59
[4]
Costly distribution and the non-equivalence of tariffs and quotas
论文数:
引用数:
h-index:
机构:
Lake, James
Linask, Maia K.
论文数:
0
引用数:
0
h-index:
0
机构:
Univ Richmond, Robins Sch Business, 28 Westhampton Way, Richmond, VA 23173 USA
So Methodist Univ, Dept Econ, Umphrey Lee Ctr, Dallas, TX 75275 USA
Linask, Maia K.
[J].
PUBLIC CHOICE,
2015,
165
(3-4)
: 211
-
238
[5]
Costly distribution and the non-equivalence of tariffs and quotas
James Lake
论文数:
0
引用数:
0
h-index:
0
机构:
Southern Methodist University,Department of Economics
James Lake
Maia K. Linask
论文数:
0
引用数:
0
h-index:
0
机构:
Southern Methodist University,Department of Economics
Maia K. Linask
[J].
Public Choice,
2015,
165
: 211
-
238
[6]
NON-EQUIVALENCE OF TARIFFS AND QUOTAS UNDER RETALIATION
RODRIGUEZ, CA
论文数:
0
引用数:
0
h-index:
0
机构:
COLUMBIA UNIV, NEW YORK, NY 10027 USA
COLUMBIA UNIV, NEW YORK, NY 10027 USA
RODRIGUEZ, CA
[J].
JOURNAL OF INTERNATIONAL ECONOMICS,
1974,
4
(03)
: 295
-
298
[7]
THE METZLER PARADOX AND THE NON-EQUIVALENCE OF TARIFFS AND QUOTAS - FURTHER RESULTS
CASAS, FR
论文数:
0
引用数:
0
h-index:
0
机构:
IOWA STATE UNIV SCI & TECHNOL,AMES,IA 50011
IOWA STATE UNIV SCI & TECHNOL,AMES,IA 50011
CASAS, FR
论文数:
引用数:
h-index:
机构:
CHOI, EK
[J].
JOURNAL OF ECONOMIC STUDIES,
1985,
12
(05)
: 53
-
57
[8]
(NON)EQUIVALENCE OF OPTIMAL TARIFFS AND QUOTAS UNDER UNCERTAINTY
FISHELSON, G
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV CHICAGO,CHICAGO,IL 60637
FISHELSON, G
FLATTERS, F
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV CHICAGO,CHICAGO,IL 60637
FLATTERS, F
[J].
JOURNAL OF INTERNATIONAL ECONOMICS,
1975,
5
(04)
: 385
-
393
[9]
MONETARY MODEL OF INFLATION AND BALANCE OF PAYMENTS
MARTONE, CL
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV SAO PAULO,DEPT ECON,SAO PAULO,BRAZIL
UNIV SAO PAULO,DEPT ECON,SAO PAULO,BRAZIL
MARTONE, CL
[J].
REVISTA BRASILEIRA DE ECONOMIA,
1978,
32
(02)
: 243
-
276
[10]
MONETARY MODEL OF BALANCE OF PAYMENTS - CASE OF VENEZUELA
KHAN, MS
论文数:
0
引用数:
0
h-index:
0
机构:
INT MONETARY FUND,WASHINGTON,DC 20431
INT MONETARY FUND,WASHINGTON,DC 20431
KHAN, MS
[J].
JOURNAL OF MONETARY ECONOMICS,
1976,
2
(03)
: 311
-
332
←
1
2
3
4
→